# SDR HALA200908010034

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,750 hours, 16,030 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4502423A
- Part serial: 110088
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED ODOR OF SMOKE/ ELECTRICAL ODOR IN COCKPIT AND ALSO IN CABIN.  REPLACED APU IAW HAL 1339-17, OPS CK GOOD.
